# SDR CALA2025060905371

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 52,531 hours, 18,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC RING ON GIRT BAR DOOR 1L BROKEN.  TOMC CHECKED IPC 25-66-00-13 AND FOUND ITEM 415 CURRENTLY INSTALLED ON THE DOOR 1L GIRT BAR. THE BROKEN COLLAR FOUND BY THE CREW IS NOT PART OF THE GIRT BAR INSTALLATION PER THE IPC AND WILL BE DISCARDED
